Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

TSH level 68, thyronorm 125, no weight loss, eat less and healthy food

Hi,i am female age 36 married having three children. my TSH went to 68 then i was recomended thyronorm 125. after that my TSH came down to 3.5 but i still continue taking thyronorm 125 for last two & half years in between i got my TSH checked it was normal every time. despite then my weight is not coming down i eat less and healthy food exercise daily. please help.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
Your TSH levels are within normal limits now after regular treatment with thyronorm. If your weight is still on higher side then you need to re consider your calorie intake and chalk out a better schedule with the help of a dietitian according to your likes and the extent of weight you want to lose in next six months.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor